| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | New to Anxiety/Panic Attacks and Paxil and this messagae board.
New to Anxiety/Panic Attacks and Paxil and this messagae board.
[ Back to Messages
Posted by Juliette
on September 05, 2000 at 11:45:19:
My name is Juliette, and I am a 28 yeas old. I just want to introduce myself, since I just found this message board and have decided that I will want to
use it for support! :) One thing about being an Anxiety/Panic Attack sufferer is the feeling of being alone and no real support. As much as my family and friends are there for
me....I would like to hear from those who have the same problem as myself. For one....getting along with taking Paxil! *deep sigh* I started with 10mg's....had slight side effects for a week, then the second week....I felt just fine!! :):)
Then upped my dose to 20 and had these flashes of intense flu like symptoms. Dr's suggested going back down to the 10mg's and I did this for 6 days and then tried the 20mg again. I was nervous and with nausea (which I've had from the begining of taking the Paxil) and sleeplessness.
Ontop of having the strangest sensation in my tongue. That was odd. I had enough as of 4 days ago and reduced myself back down to 10mgs. Everything was going just fine until about 2 hrs ago I sat here and had a flash of dizziness, disorientation and had severe chills. After that....I felt like a ticking bomb.
Waiting for the next one...to see if I was going to have the Anxiety attack of a lifetime.
I'm just very happy to have found this message board and I will be sure to be posting from time to time and I have put my email addy along with this post so please feel free to email me....please.
Have a nice day :)
All times are GMT -7. The time now is 11:38 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!